| Catalog Number |
01.12.020 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-aug-2023: lot 162208: (b)(4).Additional device involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2007636: (b)(4).
Event or Problem Description
At about 2 years and 4 months after the primary, the patient has been revised because of implant subsidence which caused leg length discrepancy.